# SDR SWIA201541504

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 34,769 hours, 29,368 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON GEAR EXTENSION.  GEAR WOULD NOT COME DOWN.  CREW HAD TO MANUALLY EXTEND THE GEAR.   R & R MLG SELECTOR VALVE.  OPS GOOD.
